# SDR USAAF99005

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1130PGCP115
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PIT - FLT 1534 - AFTER TAKEOFF FROM PIT, THE AIRCRAFT SUSTAINED A LIGHTNING STRIKE.  THE LEFT ENGINE OIL PRESSURE INDICATOR DROPPED TO ZERO AND THE FLIGHT CREW SHUT DOWN THE LEFT ENGINE.  THE FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION.  REPLACED THE LEFT ENGINE LOW OIL PRESSURE SWITCH AND THE LEFT OIL PRESSURE TRANSMITTER.  (M)
